Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 07 > No. 4

 
   

A Parameter-uniform Method for Two Parameters Singularly Perturbed Boundary Value Problems via Asymptotic Expansion

PP: 1525-1532
Author(s)
D. Kumar, A. S. Yadaw, M. K. Kadalbajoo,
Abstract
An approximate method for two parameters singularly perturbed boundary value problems having boundary layers at both end points is given. The method is motivated by the asymptotic behavior of the solution. In the outer region the solution of the problem is approximated by the zeroth order asymptotic expansion while in the inner region the solution of the problem is obtained by using Bspline collocation method. The method is iterated on the transition point of the boundary layer region. To demonstrate the applicability of the method two test examples are considered.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved